# SDR CALA2015071094081

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 78,764 hours, 13,979 cycles
- Engine: Pwa PW4077
- Engine time: 53,565 hours, 10,139 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, APPROX 20,000 FT EICAS CAUTION SOUNDED, INDICATING LOW OIL PRESS ON LT ENG.  OIL QTY INDICATION READ ZERO.  ENG 1 SHUTDOWN & EMER DECLARED.  DRAINED 5 QTS REMAINING OIL FROM GEARBOX.  NO DEBRIS FOUND ON THE CD`S.  OIL FILTERS REPLACED & ALSO PULLED CHIP DETECTORS NO METAL NOTED.  DURING WALK AROUND FOUND FINE METAL PARTIALS IN EXHAUST AREA.  ENG CHANGE SCHEDULED.
